Journal of Software Engineering and Applications

Vol.3 No.6(2010), Paper ID 1971, 8 pages

DOI:10.4236/jsea.2010.36059

 

The Topological Conditions: The Properties of the Pair of Conjugate Tress

 

Luis Hernandez-Martinez, Arturo Sarmiento-Reyes, Miguel A. Gutierrez de Anda

 

Electronics Department, National Institute for Astrophysics, Optics and Electronics, P.O. Puebla, Pue. Mexico

 

Copyright © 2010 Luis Hernandez-Martinez, Arturo Sarmiento-Reyes, Miguel A. Gutierrez de Anda et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


L. Hernandez-Martinez, A. Sarmiento-Reyes and M. Gutierrez de Anda, "The Topological Conditions: The Properties of the Pair of Conjugate Tress," Journal of Software Engineering and Applications, Vol. 3 No. 6, 2010, pp. 517-524. doi: 10.4236/jsea.2010.36059.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.